Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Spectral characterization of solutions
to systems of linear differential equations

Author: J. W. Neuberger
Journal: Proc. Amer. Math. Soc. 128 (2000), 845-852
MSC (1991): Primary 35A35
Published electronically: July 28, 1999
MathSciNet review: 1626458
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A spectral characterization of solutions of abstract linear differential equation systems is given. The characterization is in terms of the spectrum of a related continuous self-adjoint linear operator.

References [Enhancements On Off] (What's this?)

  • 1. R. A. Adams, Sobolev Spaces, Academic Press, vol. 65, 1975. MR 56:9247
  • 2. A. Beurling, Collected Works, Vol 2, Birkhauser, 1989. MR 92k:01046b
  • 3. J. W. Neuberger, Sobolev Gradients and Differential Equations, Springer Lecture Notes in Mathematics #1670 (1997). CMP 98:13
  • 4. F. Riesz and B. Sz-Nagy, Functional Analysis, Ungar, 1955. MR 91g:00002
  • 5. K. R. Payne, Boundary Geometry and Location of Singularities for Solutions to the Dirichlet Problem for Tricomi Type Equations, Houston J. Math. 23 (1997), 1-23.
  • 6. J. von Neumann, Functional Operators II, Annls. Math. Stud. 22, 1950. MR 11:599e

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35A35

Retrieve articles in all journals with MSC (1991): 35A35

Additional Information

J. W. Neuberger
Affiliation: Department of Mathematics, University of North Texas, Denton, Texas 76203

Received by editor(s): March 5, 1998
Received by editor(s) in revised form: May 5, 1998
Published electronically: July 28, 1999
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society